# SDR DALA2016101907570

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT UPPER SPAR O/B WATER DRAIN HOLE FOUND WITH CRACK.  C/W ERA 544564-14.
